Alert archive / Wyoming / High Wind Watches in 2011

High Wind Watch 7, NWS Riverton, WY

February 27, 20115 counties in Wyoming

NWS Riverton, WY issued this high wind watch at Feb 27, 2011, 3:01 AM MST for 5 counties in Wyoming. It took effect at Feb 27, 2011, 11:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 27, 2011, 3:01 AM MST (10:01 UTC)
In effect from
Feb 27, 2011, 11:00 PM MST
Expired
Feb 27, 2011, 2:47 PM MST
In force
Issued by
NWS Riverton, WY

Counties Fremont County, WY, Hot Springs County, WY, Natrona County, WY, Park County, WY, Sweetwater County, WY

The radar

The Riverton/Lander radar (KRIW), 13 km from the middle of the area, began a volume at 09:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 10.0 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2011-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2011-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2454 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
271 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

182 
WWUS75 KRIW 271001
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
301 AM MST SUN FEB 27 2011

...STRONG WINDS POSSIBLE SUNDAY NIGHT AND MONDAY...

.AN APPROACHING TROUGH FROM THE PACIFIC ALONG WITH AN UPPER LEVEL
JET STREAK WILL POTENTIALLY PRODUCE HIGH WINDS ALONG THE
ABSAROKAS AND ABSAROKA FOOTHILLS OVERNIGHT TONIGHT AND INTO MONDAY
MORNING. WINDS ARE EXPECTED TO INCREASE ACROSS THE GREEN MOUNTAINS
AND RATTLESNAKE RANGE EARLY MONDAY MORNING AS WELL.

WYZ002-272245-
/O.NEW.KRIW.HW.A.0007.110228T0600Z-110301T1200Z/
ABSAROKA MOUNTAINS-
301 AM MST SUN FEB 27 2011

...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH LATE
MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH LATE MONDAY
NIGHT. 

* SUMMARY AND TIMING...WIND SPEEDS WILL GRADUALLY INCREASE THIS
  EVENING AND COULD BEGIN TO GUST IN EXCESS OF 75 MPH AFTER 11 PM
  TONIGHT AND LAST INTO TUESDAY MORNING. 

* WIND...SUSTAINED WESTERLY WINDS OF 50 MPH WITH GUSTS IN EXCESS
  OF 75 MPH ARE POSSIBLE SUNDAY NIGHT THROUGH TUESDAY MORNING.

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL DANGEROUS ALONG AREA
  ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA.

&&

$$

WYZ003-272245-
/O.NEW.KRIW.HW.A.0007.110228T0600Z-110301T0000Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
301 AM MST SUN FEB 27 2011

...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH MONDAY
AFTERNOON. 

* SUMMARY AND TIMING...WIND SPEEDS WILL GRADUALLY INCREASE THIS
  EVENING AND COULD BEGIN TO GUST IN EXCESS OF 60 MPH AFTER 11 PM
  TONIGHT AND LAST INTO MONDAY AFTERNOON.

* WIND...SUSTAINED WESTERLY WINDS OF 40 MPH WITH GUSTS IN EXCESS
  OF 60 MPH ARE POSSIBLE SUNDAY NIGHT THROUGH TUESDAY MORNING.
  GUSTS COULD BE ERRATIC AT TIMES...ESPECIALLY AT CLARK.

* IMPACTS...STRONG CROSS WINDS WILL MAKE TRAVEL DANGEROUS ALONG
  HIGHWAY 120.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA.

&&

$$

WYZ019-272245-
/O.NEW.KRIW.HW.A.0007.110228T0900Z-110301T0300Z/
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
INCLUDING THE CITY OF...JEFFREY CITY
301 AM MST SUN FEB 27 2011

...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
EVENING. 

* SUMMARY AND TIMING...WIND SPEEDS WILL GRADUALLY INCREASE TONIGHT
  AND COULD BEGIN TO GUST IN EXCESS OF 60 MPH AFTER MIDNIGHT TONIGHT
  AND LAST INTO MONDAY EVENING.

* WIND...SUSTAINED SOUTHWESTERLY WINDS OF 40 MPH WITH GUSTS IN
  EXCESS OF 60 MPH ARE POSSIBLE SUNDAY NIGHT THROUGH TUESDAY
  MORNING.

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL DANGEROUS ALONG AREA
  ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA.

&&

$$
1 follow-up statement
743 
WWUS75 KRIW 272147
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
247 PM MST SUN FEB 27 2011

...STRONG WINDS POSSIBLE TONIGHT THROUGH TUESDAY MORNING...

.AN APPROACHING TROUGH FROM THE PACIFIC ALONG WITH AN UPPER LEVEL
JET STREAK WILL POTENTIALLY PRODUCE HIGH WINDS ALONG THE WIND
RIVER AND ABSAROKA MOUNTAINS AND ABSAROKA FOOTHILLS OVERNIGHT 
TONIGHT AND INTO TUESDAY MORNING. WINDS ARE EXPECTED TO INCREASE ACROSS
THE GREEN MOUNTAINS AND RATTLESNAKE RANGE EARLY MONDAY MORNING
CONTINUING INTO MONDAY EVENING AS WELL.

WYZ002-281000-
/O.UPG.KRIW.HW.A.0007.110228T0600Z-110301T1200Z/
/O.NEW.KRIW.HW.W.0008.110228T0700Z-110301T1600Z/
ABSAROKA MOUNTAINS-
247 PM MST SUN FEB 27 2011

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST
TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* SUMMARY AND TIMING...WIND SPEEDS WILL GRADUALLY INCREASE THIS
  EVENING AND COULD BEGIN TO GUST IN EXCESS OF 75 MPH AFTER
  MIDNIGHT TONIGHT AND LAST INTO TUESDAY MORNING.

* WIND...SUSTAINED WESTERLY WINDS OF 50 MPH WITH GUSTS IN EXCESS 
  OF 75 MPH ARE POSSIBLE SUNDAY NIGHT THROUGH TUESDAY MORNING. 

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL DANGEROUS ALONG AREA
  ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

WYZ003-281000-
/O.UPG.KRIW.HW.A.0007.110228T0600Z-110301T0000Z/
/O.NEW.KRIW.HW.W.0008.110228T0700Z-110301T1600Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
247 PM MST SUN FEB 27 2011

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST
TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* SUMMARY AND TIMING...WIND SPEEDS WILL GRADUALLY INCREASE THIS
  EVENING AND COULD BEGIN TO GUST IN EXCESS OF 60 MPH AFTER
  MIDNIGHT TONIGHT AND LAST INTO TUESDAY MORNING.

* WIND...SUSTAINED WESTERLY WINDS OF 40 MPH WITH GUSTS IN EXCESS
  OF 65 MPH ARE POSSIBLE SUNDAY NIGHT THROUGH TUESDAY MORNING.
  GUSTS COULD BE ERRATIC AT TIMES...ESPECIALLY AT CLARK.

* IMPACTS...STRONG CROSS WINDS WILL MAKE TRAVEL DANGEROUS ALONG
  HIGHWAY 120.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

WYZ019-281000-
/O.UPG.KRIW.HW.A.0007.110228T0900Z-110301T0300Z/
/O.NEW.KRIW.HW.W.0008.110228T0900Z-110301T0700Z/
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
INCLUDING THE CITY OF...JEFFREY CITY
247 PM MST SUN FEB 27 2011

...HIGH WIND WARNING IN EFFECT FROM 2 AM MONDAY TO MIDNIGHT MST
MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 2 AM MONDAY TO MIDNIGHT MST
MONDAY NIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* SUMMARY AND TIMING...WIND SPEEDS WILL GRADUALLY INCREASE TONIGHT
  AND COULD BEGIN TO GUST IN EXCESS OF 60 MPH AFTER 2 AM TONIGHT
  AND LAST INTO MONDAY EVENING.

* WIND...SUSTAINED SOUTHWEST WINDS OF 40 MPH WITH GUSTS IN EXCESS
  OF 66 MPH ARE POSSIBLE SUNDAY NIGHT THROUGH MONDAY EVENING.

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL DANGEROUS ALONG HIGHWAY
  287 FROM BEAVER RIM TO MUDDY GAP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

WYZ015-281000-
/O.NEW.KRIW.HW.W.0008.110228T0700Z-110301T1600Z/
WIND RIVER MOUNTAINS EAST-
247 PM MST SUN FEB 27 2011

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST
TUESDAY. 

* SUMMARY AND TIMING...WIND SPEEDS WILL GRADUALLY INCREASE THIS
  EVENING AND COULD BEGIN TO GUST IN EXCESS OF 75 MPH AFTER
  MIDNIGHT TONIGHT AND LAST INTO TUESDAY MORNING.

* WIND...SUSTAINED WESTERLY WINDS OF 50 MPH WITH GUSTS IN EXCESS 
  OF 75 MPH ARE POSSIBLE SUNDAY NIGHT THROUGH TUESDAY MORNING. 

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL DANGEROUS OVER SOUTH
  PASS TO THE RED CANYON OVERLOOK ON HIGHWAY 28.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

C.BAKER

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this high wind watch went out at Feb 26, 3:13 PM MST, 11 hours 48 minutes earlier.

Area forecast discussion, Feb 26, 3:13 PM MST, 11 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
313 PM MST SAT FEB 26 2011

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT

A MAINLY DRY PERIOD IS IN STORE EXCEPT FOR SOME AREAS OF VERY
LIGHT SNOW IN THE WESTERN MOUNTAINS.  WITH WEST FLOW ALOFT A LEE
SIDE SURFACE TROUGH WILL BE SUPPORTED WHICH WILL AID IN PRODUCING
WINDY AREAS ALONG AND NEAR THE EAST SLOPES OF THE MOUNTAINS AND
THROUGH THE WIND CORRIDOR FROM SOUTH PASS TO MUDDY GAP.
TEMPERATURES WILL WARM THROUGH MONDAY NIGHT. ALTHOUGH THE WINDS
HAVE BEEN BLOWING...THE AMOUNT OF BLOWING SNOW HAS NOT BEEN
WIDESPREAD ACROSS THE AREAS WHERE WINTER WEATHER ADVISORIES. THE
WINTER WEATHER ADVISORIES HAVE BEEN CANCELLED. SOME HIGH CLOUDS
WILL FILTER OVER THE AREA...OTHERWISE LOWER CLOUD COVER IS EXPECTED
IN THE EAST.

.LONG TERM...TUESDAY THROUGH SATURDAY

MODIFIED ARCTIC FRONTAL BOUNDARY PUSHED BACK INTO NORTHERN
WYOMING TUESDAY...RETREATS ON WEDNESDAY AND MAY MAKE ANOTHER
RETURN TO THE NORTH FRIDAY NIGHT AND SATURDAY. OTHERWISE A
FAST WESTERLY FLOW WITH A COUPLE OF DISTURBANCES TIMED TO MOVE
ACROSS THE AREA WEDNESDAY NIGHT AND FRIDAY WILL BRING SNOWFALL
MAINLY TO THE WESTERN MOUNTAINS. SLIGHT CHANCES OF SNOWFALL AND
BREEZY TO WINDY CONDITIONS WILL ACCOMPANY EACH DISTURBANCE'S
PASSAGE EAST OF THE DIVIDE.

MEDIUM RANGE GLOBAL MODELS IN GOOD AGREEMENT OVERALL WITH SYNOPTIC
SCALE FEATURES WITH UPPER RIDGE OF HIGH PRESSURE REMAINING NEAR
170W...WESTERN ALASKA WITH DOWNSTREAM ELONGATED TROUGH ALONG THE
COAST OF BRITISH COLUMBIA AND DEEP VORTEX OVER NUNAVUT. FAST ZONAL
FLOW TO UNDERCUT THIS PATTERN ACROSS THE U.S. BUT ALLOW THE ARCTIC
FRONT TO MAKE A COUPLE OF ENCORE APPEARANCES WITH EACH PASSING
SHORTWAVE. ECMWF FASTER THAN GFS OVERALL WITH SHORTWAVES IN THIS
WESTERLY FLOW WITH SHORTWAVE ON MONDAY/MONDAY NIGHT DRIVING ARCTIC
FRONT ACROSS NORTHERN BORDER TUESDAY MORNING. THE NEXT SHORTWAVE
WILL MOVE ACROSS THE AREA WEDNESDAY NIGHT WITH SNOW INCREASING
ACROSS THE WEST WEDNESDAY. WARM FRONT WILL PUSH ARCTIC AIR FURTHER
OUT INTO NORTHERN HIGH PLAINS WEDNESDAY. PACIFIC COLD FRONT WILL
PUSH ACROSS THE AREA WEDNESDAY NIGHT SPREADING CHANCES OF SNOW
SHOWERS EAST OF THE DIVIDE THROUGH THURSDAY MORNING. THE ARCTIC
FRONT IS EXPECTED TO STAY TO THE NORTH OVER EASTERN MONTANA ON
THURSDAY AND FRIDAY. ECMWF SHOWS CLIPPER DIVING SOUTHEAST INTO THE
NORTHERN HIGH PLAINS LATE FRIDAY...PULLING THE ARCTIC FRONT BACK
INTO NORTHERN WYOMING FRIDAY NIGHT WITH THE GFS AROUND 6 HOURS
SLOWER.

&&

.AVIATION...

VFR CONDITIONS WILL PREVAIL THROUGH THE EVENING. LOCALIZED AREAS OF
BLOWING SNOW ARE POSSIBLE ALONG THE WIND CORRIDOR FROM KRKS TO KCPR.
BREEZY TO WINDY CONDITIONS WILL LAST THROUGH THE FORECAST PERIOD
ALONG RIDGETOPS AND THE WIND CORRIDOR.  PATCHY LIGHT FOG IS POSSIBLE
IN THE BASINS FROM 04Z THROUGH 17Z...BRINGING LOCAL MVFR/IFR
VSBY/CIGS.

&&

.FIRE WEATHER...

A DRYING TREND OVER THE AREA WILL EXTEND THROUGH
MONDAY...EXCLUDING SOME VERY LIGHT SNOW IN THE NORTHWEST
MOUNTAINS. WITH WEST FLOW ALOFT A LEE SIDE SURFACE TROUGH WILL BE
SUPPORTED WHICH WILL AID IN PRODUCING WINDY AREAS ALONG AND NEAR
THE EAST SLOPES OF THE MOUNTAINS AND THROUGH THE WIND CORRIDOR
FROM SOUTH PASS TO MUDDY GAP. TEMPERATURES WILL WARM THROUGH
MONDAY WITH SOME DECREASE IN RELATIVE HUMIDITY...ESPECIALLY IN THE
WINDY AREAS. MIXING HEIGHTS WILL GENERALLY BE BELOW 2500 FEET
DURING THE DAY WITH POOR SMOKE DISPERSAL OUTSIDE OF THE WINDY
AREAS. THE STRONG WINDS AND BETTER MIXING WILL PRODUCE SOME FAIR
TO GOOD SMOKE DISPERSAL.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...C.BAKER
LONG TERM...AEM
AVIATION...BERC
FIRE WEATHER...C.BAKER
Hazardous weather outlook, Feb 26, 4:53 PM MST, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
453 PM MST SAT FEB 26 2011

WYZ001>020-022>030-271300-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
453 PM MST SAT FEB 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STRONG AND MOIST WESTERLY FLOW WILL BRING THE POSSIBILITY OF
SIGNIFICANT SNOW ACCUMULATIONS WITH BLOWING AND DRIFTING SNOW IN THE
NORTHWEST MOUNTAINS AND FAR WEST VALLEYS MONDAY NIGHT THROUGH TUESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

TEAM RIVERTON

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 2:47 PM MSTHigh Wind WarningRIWFremont, Hot Springs, Natrona, Park, Sublette, Sweetwater38 hr

Nearby

High Wind Watches in Wyoming, 2011Every high wind watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.